# SDR 99FDEA00352

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 537E000003
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT FULLY RETRACT AFT T/O.  BOTH FLAPS FAULT LIGHTS ILLUM.  FLAPS EXTENDED NORM FOR LAND AND RETRACT FULLY AFT LANDING.  *S/D*  REMOVED AND REPLACED NR 1 JACKSCREW PER A310MM 27-54-21, OPS OK.
